# SDR SWIA2020082051903

- Difficulty date: August 11, 2020
- Submitted: August 20, 2020
- Operation: Air carrier
- Aircraft: N701SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10133
- Aircraft time: 45,049 hours, 28,962 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY #2 FLOOR SEAT TRACK MOUNT FITTINGS (2EA) CORRODED.   (C-CHECK) RO 8/18/2020    REPLACED THE 2EA GALLEY #2 INBD FLOOR SEAT TRACK MOUNT FITTINGS WITH SERVICABLE FITTINGS.
